On the nature of nonlinear interaction of an electron beam with plasma
Doklady Akademii Nauk, Tome 199 (1971) no. 4, pp. 799-801
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_199_4_a17,
author = {M. D. Gabovich and V. P. Kovalenko},
title = {On the nature of nonlinear interaction of an electron beam with plasma},
journal = {Doklady Akademii Nauk},
pages = {799--801},
year = {1971},
volume = {199},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_199_4_a17/}
}
M. D. Gabovich; V. P. Kovalenko. On the nature of nonlinear interaction of an electron beam with plasma. Doklady Akademii Nauk, Tome 199 (1971) no. 4, pp. 799-801. http://geodesic.mathdoc.fr/item/DAN_1971_199_4_a17/